# SDR AALA20170110013

- Difficulty date: January 10, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 19,373 hours, 7,704 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Nut
- Part number: 115A52831
- Condition: Galled
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT FOUND WITH THREADS GALLED BEYOND LIMITS.
